Alert archive / New Jersey / Gale Watches in 2026

Gale Watch 7, NWS Philadelphia/Mount Holly

February 20, 2026

NWS Philadelphia/Mount Holly issued this gale watch at Feb 20, 2026, 1:54 PM EST. It took effect at Feb 22, 2026, 1:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 20, 2026, 1:54 PM EST (18:54 UTC)
In effect from
Feb 22, 2026, 1:00 PM EST
Expired
Feb 21, 2026, 2:23 PM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

994 
WHUS71 KPHI 201854
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
154 PM EST Fri Feb 20 2026

ANZ450>455-210800-
/O.CON.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/
/O.NEW.KPHI.GL.A.0007.260222T2300Z-260223T1800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
154 PM EST Fri Feb 20 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...
...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON...

* WHAT...For the Small Craft Advisory, west winds 5 to 15 kt and 
  seas 4 to 5 ft. For the Gale Watch, north winds 30 to 40 kt 
  with gusts up to 45 kt and seas 10 to 15 ft possible.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...For the Small Craft Advisory, until 6 AM EST Saturday. 
  For the Gale Watch, from Sunday evening through Monday 
  afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-210800-
/O.NEW.KPHI.GL.A.0007.260223T0300Z-260223T1800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
154 PM EST Fri Feb 20 2026

...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON...

* WHAT...North winds 25 to 35 kt and extremely rough waters 
  possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From Sunday evening through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
3 follow-up statements
742 
WHUS71 KPHI 210736
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
236 AM EST Sat Feb 21 2026

ANZ450>452-212100-
/O.CON.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/
/O.NEW.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/
/O.CAN.KPHI.GL.A.0007.260222T2300Z-260223T1800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
236 AM EST Sat Feb 21 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING...
...STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON...
...GALE WATCH IS CANCELLED...

* WHAT...For the Small Craft Advisory, west winds 10 to 15 kt and
  seas 3 to 5 feet. For the Storm Watch, north winds 35 to 45 kt 
  with gusts up to 55 kt and seas 12 to 17 ft possible.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 AM EST early this 
  morning. For the Storm Watch, from Sunday afternoon through 
  Monday afternoon.

* IMPACTS...Storm force winds and hazardous seas could capsize 
  or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Heavy snow could lead to near zero 
  visibility at times Sunday night through Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel before the onset of severe conditions.

&&

$$

ANZ453>455-212100-
/O.CON.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/
/O.NEW.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/
/O.CAN.KPHI.GL.A.0007.260222T2300Z-260223T1800Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
236 AM EST Sat Feb 21 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING...
...STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON...
...GALE WATCH IS CANCELLED...

* WHAT...For the Small Craft Advisory, northwest winds 10 to 15 kt
  and seas 3 to 5 feet. For the Storm Watch, north winds 35 to 45
  kt with gusts up to 55 kt and seas 9 to 14 ft possible.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 AM EST early this 
  morning. For the Storm Watch, from Sunday afternoon through 
  Monday afternoon.

* IMPACTS...Storm force winds and hazardous seas could capsize 
  or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Heavy snow could lead to near zero 
  visibility at times Sunday night through Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel before the onset of severe conditions.

&&

$$

ANZ431-212100-
/O.NEW.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/
/O.CAN.KPHI.GL.A.0007.260223T0300Z-260223T1800Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
236 AM EST Sat Feb 21 2026

...STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON...
...GALE WATCH IS CANCELLED...

* WHAT...North winds 30 to 40 kt with gusts up to 50 kt and 
  extremely rough waters possible.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From Sunday afternoon through Monday afternoon.

* IMPACTS...Storm force winds and hazardous seas could capsize 
  or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Heavy snow could lead to near zero 
  visibility at times Sunday night through Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel before the onset of severe conditions.

&&

$$

ANZ430-212100-
/O.EXT.KPHI.GL.A.0007.260222T1800Z-260223T1800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
236 AM EST Sat Feb 21 2026

...GALE WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON...

* WHAT...North winds 30 to 40 kt with gusts up to 45 kt and 
  extremely rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From Sunday afternoon through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Heavy snow could lead to near zero
  visibility at times Sunday afternoon through Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

Staarmann
476 
WHUS71 KPHI 211057
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
557 AM EST Sat Feb 21 2026

ANZ450>452-220000-
/O.EXP.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/
/O.CON.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
557 AM EST Sat Feb 21 2026

...STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS
MORNING...

* WHAT...North winds 35 to 45 kt with gusts up to 55 kt and seas 
  12 to 17 ft possible.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...From Sunday afternoon through Monday afternoon.

* IMPACTS...Storm force winds and hazardous seas could capsize 
  or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Heavy snow could lead to near zero 
  visibility at times Sunday night through Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel before the onset of severe conditions.

&&

$$

ANZ453>455-220000-
/O.EXP.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/
/O.CON.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
557 AM EST Sat Feb 21 2026

...STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS
MORNING...

* WHAT...North winds 35 to 45 kt with gusts up to 55 kt and seas 
  9 to 14 ft possible.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From Sunday afternoon through Monday afternoon.

* IMPACTS...Storm force winds and hazardous seas could capsize 
  or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Heavy snow could lead to near zero 
  visibility at times Sunday night through Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel before the onset of severe conditions.

&&

$$

ANZ430-220000-
/O.CON.KPHI.GL.A.0007.260222T1800Z-260223T1800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
557 AM EST Sat Feb 21 2026

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...

* WHAT...North winds 30 to 40 kt with gusts up to 45 kt and 
  extremely rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From Sunday afternoon through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Heavy snow could lead to near zero 
  visibility at times Sunday afternoon through Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ431-220000-
/O.CON.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
557 AM EST Sat Feb 21 2026

...STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...

* WHAT...North winds 30 to 40 kt with gusts up to 50 kt and 
  extremely rough waters possible.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From Sunday afternoon through Monday afternoon.

* IMPACTS...Storm force winds and hazardous seas could capsize 
  or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Heavy snow could lead to near zero 
  visibility at times Sunday night through Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel before the onset of severe conditions.

&&

$$

AKL
278 
WHUS71 KPHI 211923
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
223 PM EST Sat Feb 21 2026

ANZ430-220830-
/O.UPG.KPHI.GL.A.0007.260222T1800Z-260223T1800Z/
/O.NEW.KPHI.GL.W.0007.260222T2100Z-260223T1800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
223 PM EST Sat Feb 21 2026

...GALE WARNING IN EFFECT FROM 4 PM SUNDAY TO 1 PM EST MONDAY...

* WHAT...North winds 30 to 40 kt with gusts up to 45 kt and 
  extremely rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From 4 PM Sunday to 1 PM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Hazardous marine conditions could begin as
  early as mid-morning Sunday, but winds are not expected to reach
  gale force until Sunday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ450>452-220830-
/O.UPG.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/
/O.NEW.KPHI.SR.W.0002.260222T2100Z-260223T1800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
223 PM EST Sat Feb 21 2026

...STORM WARNING IN EFFECT FROM 4 PM SUNDAY TO 1 PM EST MONDAY...

* WHAT...North winds 35 to 45 kt with gusts up to 55 kt and seas 
  13 to 18 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...From 4 PM Sunday to 1 PM EST Monday.

* IMPACTS...Storm force winds and hazardous seas will capsize or 
  damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Hazardous marine conditions could begin as
  early as mid-morning Sunday, but winds are not expected to reach
  storm force until Sunday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ453>455-220830-
/O.UPG.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/
/O.NEW.KPHI.SR.W.0002.260222T2100Z-260223T1800Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
223 PM EST Sat Feb 21 2026

...STORM WARNING IN EFFECT FROM 4 PM SUNDAY TO 1 PM EST MONDAY...

* WHAT...North winds 35 to 45 kt with gusts up to 55 kt and seas 
  10 to 15 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From 4 PM Sunday to 1 PM EST Monday.

* IMPACTS...Storm force winds and hazardous seas will capsize or 
  damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Hazardous marine conditions could begin as
  early as mid-morning Sunday, but winds are not expected to reach
  storm force until Sunday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ431-220830-
/O.UPG.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/
/O.NEW.KPHI.SR.W.0002.260222T2100Z-260223T1800Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
223 PM EST Sat Feb 21 2026

...STORM WARNING IN EFFECT FROM 4 PM SUNDAY TO 1 PM EST MONDAY...

* WHAT...North winds 30 to 40 kt with gusts up to 50 kt and 
  extremely rough waters expected.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From 4 PM Sunday to 1 PM EST Monday.

* IMPACTS...Storm force winds and hazardous seas will capsize or 
  damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Hazardous marine conditions could begin as
  early as mid-morning Sunday, but winds are not expected to reach
  storm force until Sunday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Feb 20, 1:09 PM EST, 45 minutes earlier. Its key messages:

  • 1. Mist, drizzle and fog will linger into this evening before clearing overnight, with relatively mild conditions and some sun for Saturday. 2. A winter storm Sunday into Monday will bring potential for moderate to heavy snowfall.
Area forecast discussion, Feb 20, 1:09 PM EST, 45 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
109 PM EST Fri Feb 20 2026

.WHAT HAS CHANGED...
Winter Weather Advisory for the Poconos and NW NJ has expired.

Small Craft Advisory extended for the Coastal waters off New
Jersey and Delaware through tonight.

&&

.KEY MESSAGES...
1. Mist, drizzle and fog will linger into this evening before
clearing overnight, with relatively mild conditions and some sun
for Saturday.

2. A winter storm Sunday into Monday will bring potential
for moderate to heavy snowfall.

&&

.DISCUSSION...
KEY MESSAGE 1...Mist, drizzle and fog will linger into this
evening before clearing overnight, with relatively mild
conditions and some sun for Saturday.

Nearly all of precip has now cleared the region as low pressure
passes to the northwest while secondary develops off the coast.
Except for the far south where warm front is trying to push
northward and potentially bring some partial clearing and milder
temps, it remains murky and chilly, and this likely continues
through the rest of day into the evening. In fact, with light
variable winds and plenty of moisture and warm air moving across
the region aloft north of the warm front, there is potential for
some widespread dense fog as we head into the evening before
the occluded front to the west clears us out overnight. For now
have included areas of fog in forecast with chance of drizzle,
but dense fog advisories may be required at some point.

Front moves through from west to east overnight, with west winds
and drier air clearing us out by dawn Saturday. This should
herald a pleasant Saturday, with partial sunshine and temps
rising slightly above normal, 40s to low 50s. The calm before
the storm, as it were.

KEY MESSAGE 2...A winter storm Sunday into Monday will bring
potential for moderate to heavy snowfall.

Potential for widespread accumulating snowfall continues to
increase, however confidence remains low on the forecast
snowfall amounts with the winter storm anticipated to impact the
region Sunday into Monday. Forecast totals and timing should
come into better focus by late tonight.

The model guidance remains in good consensus showing low
pressure moving off the Southeast or Mid-Atlantic coast late
Saturday night or Sunday, then strengthening as it moves out to
sea by late Sunday into Monday. The variability in the model
guidance continues to be high, with solutions ranging from an
intense surface low tucked close to or on the Mid-Atlantic coast
to a weaker and farther south and east surface low. The
ensemble guidance continues to produce widely varying
solutions, and model suites did not change or trend in any
particular direction with the overnight runs. The exception
being that the ECMWF has come on board with at least light snow
accumulations for the entire area. Long story short, we are
confident that this low pressure system will bring precipitation
to our region Sunday into Monday (80-90% probability of
precipitation), however the details in track and intensity of
the storm remain unclear. These details will dictate the outcome
of snowfall amounts, coastal flooding, and winds.

The timing of short wave energy from the Midwest today and also
the West Coast will determine the amplification of the upper-
level trough as it shifts eastward. Some guidance is phasing
this energy with more of a neutral to negative tilt of the
trough, thus a much stronger storm close to the coast. While the
uncertainty remains high, the outcome may become more in the
middle with a deepening storm offshore but not as quick as the
more robust guidance. May also have to watch an inverted surface
trough to the northwest of the surface low. This trough is more
evident especially on the weaker and farther south/east model
solutions. These different solutions are to blame for the wide
range in snowfall amounts, despite being within 72 hours of the
storm.

If the system is much stronger and closer to the coast, more
intense dynamics would lead to more snow (heavier precipitation
rates), while weaker and farther offshore solutions would favor
lighter snow amounts with even precipitation potentially
starting as rain. The air mass ahead of this system is forecast
to not be all that cold, therefore boundary layer temperatures
will come into play regarding rain versus snow and thus
accumulations. Even a weaker storm will still result in an
increasing northeasterly low-level wind into our coastal areas
especially. This would increase the risk for at least some
coastal flooding Sunday into Monday, and this would increase
even more if the storm ends up being stronger (i.e. stronger
onshore winds).

Given the uncertainty, our latest forecast stuck closely to the
NBM. We did increase the wind and winds gusts Sunday into
Monday, mainly closer to the coast and over the marine areas.
Most of the storm is within the QPF/snow amount period now. The
initial storm total snowfall forecast is generally a widespread
2-6" across most of the area, but again these amounts are still
highly uncertain and will likely change in future updates as
the aforementioned meteorological forecast details become more
clear. Don't focus on the specific details of our forecast just
yet.

In the wake of this storm, a colder air mass settles into our
region Monday and Tuesday, with high temperatures mostly in the
30s (colder in the Poconos) and lows in the teens and 20s. It
then turns milder for the second half of next week.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of Today...Low cigs and vsby from mist/drizzle and
potentially fog will prevail rest of the day for most terminals,
though fog/drizzle may be less pervasive for the southern three.
Winds becoming light/variable. Moderate confidence in details.

Tonight...Low cigs and vsby from mist/drizzle/fog linger into
the evening, with low-level wind shear developing as well.
Occluded front should clear all this away overnight with VFR and
westerly winds 5-10 kts overnight. Moderate confidence.

Saturday...VFR with westwerly winds 5-10 kts. High confidence.

Outlook...

Sunday and Monday...Sub-VFR conditions with rain/snow, then
conditions should improve during Monday. Northeast to
north/northwest winds increase and become gusty.

Tuesday...VFR. Gusty northwest winds possible during the day.

&&

.MARINE...
SCA extended through tonight for seas around 5 feet on the ocean
waters. Seas should diminish by dawn Saturday with sub-SCA
conditions during the day Saturday.

Regarding the river/marine ice, Delaware Bay continues to be
mainly ice free outside of shallow near-shore areas. Ice
coverage remains around 10-30% from the the Delaware Memorial
Bridge up to the Commodore Barry Bridge. North of that up
through Philadelphia, ice coverage is around 30-70%.

Ice coverage will continue to decline with warmer temperatures
through Saturday.

Outlook...

Sunday and Monday...Gale force winds probable with hazardous
seas, with a period of storm force wind gusts possible. Wind
should lower to Small Craft Advisory criteria later Monday and
especially Monday night. The magnitude of the winds though will
depend on the track and strength of low pressure.

Tuesday...Lingering Small Craft Advisory conditions possible.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 AM EST Saturday for ANZ450>455.

&&

DISCUSSION...Gorse/RCM/Staarmann
AVIATION...Gorse/RCM/Staarmann
MARINE...Gorse/RCM/Staarmann
Hazardous weather outlook, Feb 20, 5:07 AM EST, 8 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
507 AM EST Fri Feb 20 2026

MDZ012-015-019-020-211015-
Kent MD-Queen Annes-Talbot-Caroline-
507 AM EST Fri Feb 20 2026

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A period of accumulating snow is probable Sunday into Monday. Strong
winds are also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 11:05 PM ESTSmall Craft AdvisoryPHI31 hr
Feb 20, 1:50 PM ESTWinter Storm WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more24 hr
Feb 20, 3:50 PM ESTCoastal Flood WatchPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean23 hr

Nearby

Gale Watches in New Jersey, 2026Every gale watch in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.